Alert archive / South Dakota / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 141, NWS Aberdeen, SD

August 28, 2021Edmunds County, Walworth County, South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Aug 28, 2021, 2:39 AM CDT for Edmunds County, Walworth County, South Dakota. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2021, 2:39 AM CDT (07:39 UTC)
Expired
Aug 28, 2021, 3:45 AM CDT
In force
66 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
50.0 mph

Counties Edmunds County, SD, Walworth County, SD

The radar

The Aberdeen radar (KABR), 78 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 3:20 AM CDTHAIL 13 S Roscoe, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 28, 2:32 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 7.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2021-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 650 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2021-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
650 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

430 
WUUS53 KABR 280739
SVRABR
SDC045-129-280845-
/O.NEW.KABR.SV.W.0141.210828T0739Z-210828T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Aberdeen SD
239 AM CDT Sat Aug 28 2021

The National Weather Service in Aberdeen has issued a

* Severe Thunderstorm Warning for...
  Western Edmunds County in north central South Dakota...
  East central Walworth County in north central South Dakota...

* Until 345 AM CDT.

* At 239 AM CDT, a severe thunderstorm was located 7 miles south of
  Java, or 11 miles southeast of Selby, moving east at 35 mph.

  HAZARD...Golf ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* This severe thunderstorm will be near...
  Bowdle around 255 AM CDT.

Other locations in the path of this severe thunderstorm include
Roscoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!

&&

LAT...LON 4532 9913 4534 9997 4547 9998 4560 9915
      4559 9912
TIME...MOT...LOC 0739Z 267DEG 32KT 4540 9986 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Lueck
5 follow-up statements
352 
WWUS53 KABR 280747
SVSABR

Severe Weather Statement
National Weather Service Aberdeen SD
247 AM CDT Sat Aug 28 2021

SDC045-129-280845-
/O.CON.KABR.SV.W.0141.000000T0000Z-210828T0845Z/
Edmunds SD-Walworth SD-
247 AM CDT Sat Aug 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR WESTERN EDMUNDS AND EAST CENTRAL WALWORTH COUNTIES...

At 247 AM CDT, a severe thunderstorm was located near Bowdle, or 15
miles southeast of Selby, moving east at 35 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

This severe storm will be near...
  Bowdle around 255 AM CDT.

Other locations in the path of this severe thunderstorm include
Roscoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 4534 9990 4548 9990 4560 9915 4559 9912
      4532 9913
TIME...MOT...LOC 0747Z 267DEG 32KT 4540 9976 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Lueck
004 
WWUS53 KABR 280800
SVSABR

Severe Weather Statement
National Weather Service Aberdeen SD
300 AM CDT Sat Aug 28 2021

SDC129-280810-
/O.CAN.KABR.SV.W.0141.000000T0000Z-210828T0845Z/
Walworth SD-
300 AM CDT Sat Aug 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WALWORTH COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
north central South Dakota.

LAT...LON 4559 9912 4532 9913 4535 9971 4549 9971
      4560 9918 4559 9913
TIME...MOT...LOC 0800Z 267DEG 32KT 4541 9959 

$$

SDC045-280845-
/O.CON.KABR.SV.W.0141.000000T0000Z-210828T0845Z/
Edmunds SD-
300 AM CDT Sat Aug 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR WESTERN EDMUNDS COUNTY...

At 300 AM CDT, a severe thunderstorm was located near Bowdle, or 22
miles east of Selby, moving east at 35 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
  Roscoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4559 9912 4532 9913 4535 9971 4549 9971
      4560 9918 4559 9913
TIME...MOT...LOC 0800Z 267DEG 32KT 4541 9959 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Lueck
223 
WWUS53 KABR 280812
SVSABR

Severe Weather Statement
National Weather Service Aberdeen SD
312 AM CDT Sat Aug 28 2021

SDC045-280845-
/O.CON.KABR.SV.W.0141.000000T0000Z-210828T0845Z/
Edmunds SD-
312 AM CDT Sat Aug 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR WESTERN EDMUNDS COUNTY...

At 312 AM CDT, a severe thunderstorm was located near Roscoe, or 19
miles west of Ipswich, moving east at 35 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Roscoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 4559 9912 4532 9913 4535 9963 4547 9961
      4560 9918 4559 9913
TIME...MOT...LOC 0812Z 267DEG 32KT 4542 9943 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Lueck
889 
WWUS53 KABR 280824
SVSABR

Severe Weather Statement
National Weather Service Aberdeen SD
324 AM CDT Sat Aug 28 2021

SDC045-280845-
/O.CON.KABR.SV.W.0141.000000T0000Z-210828T0845Z/
Edmunds SD-
324 AM CDT Sat Aug 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR CENTRAL EDMUNDS COUNTY...

At 324 AM CDT, a severe thunderstorm was located near Roscoe, or 11
miles west of Ipswich, moving east at 35 mph.

HAZARD...Golf ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Roscoe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 4534 9950 4546 9946 4551 9912 4532 9913
TIME...MOT...LOC 0824Z 268DEG 32KT 4541 9927 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Lueck
817 
WWUS53 KABR 280834
SVSABR

Severe Weather Statement
National Weather Service Aberdeen SD
334 AM CDT Sat Aug 28 2021

SDC045-280845-
/O.CON.KABR.SV.W.0141.000000T0000Z-210828T0845Z/
Edmunds SD-
334 AM CDT Sat Aug 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR CENTRAL EDMUNDS COUNTY...

At 334 AM CDT, a severe thunderstorm was located 8 miles southeast of
Roscoe, or 8 miles southwest of Ipswich, moving east at 35 mph.

HAZARD...Tennis ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

This severe thunderstorm will remain over mainly rural areas of
central Edmunds County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 4533 9936 4544 9932 4550 9912 4532 9913
TIME...MOT...LOC 0834Z 268DEG 30KT 4539 9919 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Lueck

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 1:49 AM CDT, 50 minutes earlier.

Area forecast discussion, Aug 28, 1:49 AM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Aberdeen SD
149 AM CDT Sat Aug 28 2021

.SHORT TERM...(Today through Sunday Afternoon)
Issued at 148 AM CDT Sat Aug 28 2021

As of 1am this morning, seeing some thunderstorms in north central
SD and tied to low level warm air advection (850mb) and the nose of
the low level jet. The RAP analysis is showing this being a little
farther south than initially thought, and starting to see some newer
development in central/southern portions of Dewey county over the
last 30 mins. Taking a look at things from the top down, an upper
trough axis is located over central MT and along the ID/WY border,
with a 90kt jet streak lifting northeast across eastern ND and a
second jet streak of 80-85kts heading into the base of the trough.
Farther west on WV imagery, can see shortwave energy moving into ID
on the back side of the trough, which will be the driving feature
for lingering precipitation chances heading into tonight. But back
to the near term and heading towards the surface, the main focus
will be along the previously mentioned low level jet and warm air
advection, which is occurring due to a surface low in northeast CO
and western NE. There is a severe threat for any of these elevated
storms, as mid level lapse rates are steep (7.5C/km) and helping
lead to MUCAPE values of 1000-1500 J/kg (even a little higher south
near Pierre). In addition, effective shear values are well above
50kts, so feel that severe hail will be possible through the night
as storms continue to the east-northeast across the northern tier of
counties through daybreak. Even some hints of intensification
farther south as they get to the I-29 area towards mid morning, so
will be monitoring that potential.

For the rest of the daytime period today, expect convection to
continue to occur along the convergence of the inverted surface
trough and 925-850 cold front. There are a variety of areas with
convection in the CAMs, but it seems like the most consistent
location for forcing will be from Pierre to Eureka area and east-
southeastward this morning and then gradually shifting east through
the day. With the previously mentioned instability/shear, severe
storms are possible, but may be a little more disorganized due to
the low level jet becoming less focused and veering southwesterly
during the morning hours. Looking towards the afternoon, the severe
potential looks to hinge on the timing of the low level (sfc-
925/850) cold front. If it's a little slower, the severe threat in
our area will increase and if it's faster, it will decrease in the
eastern/southeastern areas. Based on latest trends, seems like the
severe threat (generally southeast of a line from Watertown to
Milbank) will largely be through around 21-22Z and then shift
southeast of the area. Within the warm sector, there will be ample
instability/shear (MLCAPE of 3000 J/kg and 0-6km shear of 40kts), so
severe storms will be likely if they develop before the front moves
through. That's supported by the 00Z HREF UH tracks, where things
rapidly increase as the cap is broken and the tracks are largely
focused on the edge of our CWA and southeast of the CWA. If they
develop in our area, would expect some initial discrete storms and
likely supercells with all severe threats, but as mentioned above,
barring any slow down of the front, the severe threat will be very
short lived.

Additional precip opportunities will occur over the north central
CWA and on the northwestern edge of the convection this evening and
into part of the overnight hours. This is tied to the previously
mentioned shortwave moving into ID early at 04Z today and will
provide mid-level support for some lingering evening and early
overnight precip. After that, high pressure will build into the area
and bring an end to the precip and lead to a nice day on Sunday.
There may be some lingering low clouds or fog in the morning after
the recent precipitation, otherwise, expect a mostly sunny day
across the area (some diurnal CU).

.LONG TERM...(Sunday Evening through Friday)
Issued at 148 AM CDT Sat Aug 28 2021

The long term period will start under fairly zonal flow over the
northern tier of the CONUS, before transitioning to slight ridging
aloft over the Upper Mississippi Valley. This ridging will be tied
to upper lows becoming stationary over Quebec and northern Alberta.
Due to that, expect generally seasonable temperatures through the
middle of next week, before likely trending down slightly towards
the end of the week and as conditions become more unsettled. At this
point, looks to be two opportunities for precipitation, first on
Monday and then again around the middle of the work week. For
Monday, broad 850-700mb warm air advection and some moisture may be
able to kick off a few thunderstorms during the day, especially over
central SD. Does appear to be ample instability (MLCAPE values of
1500-2000 J/kg and MUCAPE of 2000-3000 J/kg), with 35-40kts of
shear, so there is definitely a severe threat if storms get going on
Monday afternoon.

Looking towards the mid-late week period, upper level support will
likely be farther north into ND and southern Canada, kicked out from
the existing upper low over northern Alberta and on the western side
of the previously mentioned building weak ridge aloft, so that may
limit the extent of the precip.  But should see a elongated surface
low/trough somewhere in the Northern/Central Plains and it could
help lead to some precipitation. Moisture likely won't be a concern,
as deterministic models are pointing towards increasing moisture
from the remnants of tropical system Nora moving up and into the
area briefly under the southwesterly flow on the western side of the
ridge over the central CONUS. May quickly get suppressed to the
southeast of the area, but still should help out precip chances.
Finally, EC/CMC ensemble plumes point to increased precipitation
amounts in this period, while the 18Z GEFS isn't overly enthused, so
confidence isn't too high at this point, but NBM PoPs look pretty
reasonable with the increased PoPs during that period.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday Night)
Issued at 1223 AM CDT Sat Aug 28 2021

Terminals KABR,KATY,KPIR,KMBG

For the most part, VFR conditions will prevail across the area
tonight and through the day Saturday, with the exception of the
potential for some IFR/MVFR cigs across the east during the day
Saturday, including at KATY and KABR. Scattered showers and
thunderstorms are possible late tonight and Saturday, with periods
of MVFR cigs and vsbys expected with the thunderstorms.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...None.
MN...None.
&&

SHORT TERM...SRF
LONG TERM...SRF
AVIATION...Parkin
Hazardous weather outlook, Aug 27, 4:55 AM CDT, 21 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Aberdeen SD
455 AM CDT Fri Aug 27 2021

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-281000-
Traverse-Big Stone-Corson-Campbell-McPherson-Brown-Marshall-Roberts-
Walworth-Edmunds-Day-Dewey-Potter-Faulk-Spink-Clark-Codington-Grant-
Hamlin-Deuel-Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo-
455 AM CDT Fri Aug 27 2021 /355 AM MDT Fri Aug 27 2021/

This Hazardous Weather Outlook is for west central Minnesota,
central South Dakota, north central South Dakota and northeast
South Dakota.

.DAY ONE...Today and tonight.

Showers and thunderstorms will move through the region this morning.
There is still potential for a few strong to severe storms, with
strong winds around 60 mph and hail to quarter size. Later this
evening, the next disturbance will move in, with potential for strong
to severe storms over north central South Dakota. Large hail and
strong winds will be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong to severe storms are possible on Saturday over northeast South
Dakota and west central Minnesota.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested. Weather spotters are encouraged
to submit reports to the National Weather Service in Aberdeen. The
public can submit reports on our web page, Facebook page, or our
Twitter feed.

TMT

In the hours before

Local storm report, Aug 28, 2:07 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
207 AM CDT SAT AUG 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 AM     HAIL             1 ENE MOBRIDGE          45.55N 100.42W
08/28/2021  M0.50 INCH       WALWORTH           SD   TRAINED SPOTTER

&&

SRF

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 1:14 AM CDTSevere Thunderstorm WarningABRCampbell, Corson, Dewey, Walworth31 min
Aug 28, 1:44 AM CDTSevere Thunderstorm WarningABRCampbell, Edmunds, McPherson, Walworth46 min
Aug 28, 2:05 AM CDTSevere Thunderstorm WarningABRDewey, Walworth40 min
Aug 28, 2:49 AM CDTSpecial Weather StatementABRCorson26 min
Aug 28, 3:19 AM CDTSevere Thunderstorm WarningABRBrown, Edmunds, McPherson26 min
Aug 28, 3:36 AM CDTSpecial Weather StatementABRCampbell24 min
Aug 28, 3:42 AM CDTSevere Thunderstorm Warning Considerable damage threatABREdmunds47 min
Aug 28, 3:57 AM CDTSpecial Weather StatementABRCampbell33 min
Aug 28, 4:12 AM CDTSevere Thunderstorm Warning Considerable damage threatABRBrown, Spink63 min
Aug 28, 4:15 AM CDTSpecial Weather StatementABRCampbell30 min
Aug 28, 4:24 AM CDTSpecial Weather StatementABRWalworth36 min
Aug 28, 4:51 AM CDTSevere Thunderstorm WarningABRDewey39 min
Aug 28, 5:10 AM CDTSevere Thunderstorm Warning Considerable damage threatABRBrown, Clark, Codington, Day, Spink65 min
Aug 28, 5:29 AM CDTSpecial Weather StatementABRDewey16 min
Aug 28, 5:56 AM CDTSpecial Weather StatementABRWalworth34 min
Aug 28, 6:08 AM CDTSevere Thunderstorm WarningABREdmunds, Potter, Walworth37 min
Aug 28, 6:15 AM CDTSevere Thunderstorm Warning Considerable damage threatABRCodington, Day, Grant60 min
Aug 28, 6:40 AM CDTSpecial Weather StatementABRPotter35 min
Aug 28, 6:55 AM CDTSevere Thunderstorm WarningABREdmunds, Faulk35 min
Aug 28, 6:57 AM CDTSpecial Weather StatementABRBrown33 min
Aug 28, 7:01 AM CDTSevere Thunderstorm Warning Considerable damage threatABRGrant44 min
Aug 28, 7:09 AM CDTSevere Thunderstorm WarningABRBrown16 min
Aug 28, 7:24 AM CDTSevere Thunderstorm WarningABRBrown, Edmunds36 min
Aug 28, 7:43 AM CDTSevere Thunderstorm WarningABRGrant, Roberts30 min
Aug 28, 7:53 AM CDTSpecial Weather StatementABRBrown37 min
Aug 28, 8:24 AM CDTSpecial Weather StatementABRDay36 min
Aug 28, 8:26 AM CDTSevere Thunderstorm WarningABRDay, Grant, Roberts30 min
Aug 28, 8:27 AM CDTSpecial Weather StatementABRRoberts48 min
Aug 28, 8:42 AM CDTSevere Thunderstorm WarningABRCodington, Grant, Roberts33 min
Aug 28, 8:50 AM CDTTornado WarningABRGrant, Roberts25 min
Aug 28, 9:14 AM CDTSevere Thunderstorm WarningABRGrant, Roberts31 min
Aug 28, 9:31 AM CDTSevere Thunderstorm Warning Considerable damage threatABRGrant, Roberts44 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.